Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 3, Pages 373-396
http://dx.doi.org/10.1155/S1048953394000316

On Markovian traffic with applications to TES processes

NEC USA, Inc., C&C Research Laboratories, 4 Independence Way, Princeton 08540, New Jersey, USA

Received 1 November 1993; Revised 1 July 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David L. Jagerman and Benjamin Melamed, “On Markovian traffic with applications to TES processes,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 3, pp. 373-396, 1994. https://doi.org/10.1155/S1048953394000316.